Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165



Partial flag manifolds over a semifield

Author: G. Lusztig
Journal: Represent. Theory 24 (2020), 397-402
MSC (2010): Primary 20G99
Published electronically: August 26, 2020
MathSciNet review: 4139899
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For any semifield $K$ we define a $K$-form of a partial flag manifold of a semisimple group of simply laced type over the complex numbers.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2010): 20G99

Retrieve articles in all journals with MSC (2010): 20G99

Additional Information

G. Lusztig
Affiliation: Department of Mathematics, Massachusetts Institute of Technology, Cambridge, Massachusetts 02139
MR Author ID: 117100

Received by editor(s): February 21, 2020
Received by editor(s) in revised form: June 24, 2020
Published electronically: August 26, 2020
Additional Notes: The author was supported by NSF grant DMS-1855773.
Article copyright: © Copyright 2020 American Mathematical Society